# SDR VNAA2016012500025

- Difficulty date: January 25, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N550NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15323
- Aircraft time: 3,672 hours, 3,508 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: GG670980029
- Part serial: IN01619
- Condition: Failed
- Location: Cabin Pressure
- Part time: 3,672 hours, 3,508 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CREW REPORTED CABIN ALTITUDE RED MESSAGE AROUND FLIGHT LEVEL 350.  CABIN ALTITUDE WAS 5900.  CREW FOLLOWED PROCEDURES, INITITIATED EMERGENCY DESCENT AND DECLARED AN EMERGENCY WITH AIR TRAFFIC CONTROL.  CREW STOPPED DESCENT AFTER MESSAGE EXTINGUISHED AND CANCELLED EMERGENCY.  CREW CONTINUED TO DESTINATION AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT, R & R THE NR 1 CABIN PRESSURE CONTROLLER AND PERFORMED CHECKS IAW THE AMM.  ACFT RELEASED FOR SERVICE.
